Facebook Pixel
EmpowHER Guest

My brother has been on coumadin for a little over a year, and now his DR. has retired and his new DR. stopped his coumidin without ever seeing him the pain in his leg is coming back. Is this right? What can I do?

By Anonymous September 15, 2011 - 11:09am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

No, this is not right. A new doctor who has not even introduced himself to his predecessor's patient has no right to pull medication like this (epecially such an important one like Coumadin).

Your brother needs to be seen as soon as possible. Have him make an appointment today that can be for today or the next day, if possible. Please update us.


September 15, 2011 - 11:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Blood Clots

Get Email Updates

Blood Clots Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!